Une nouvelle estimée du degré topologique

Translated title of the contribution: A new estimate for the topological degree

Jean Bourgain, Haïm Brezis, Hoai Minh Nguyen

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

We establish a new estimate for the topological degree of continuous maps from the sphere SN into itself, which answers a question raised in Bourgain, Brezis, and Mironescu [Commun. Pure Appl. Math. 58 (2005) 529-551] and extends some of the results proved there, as well as in recent work by these authors (Lifting, degree, and distributional Jacobian revisited, http://ann.jussieu.fr/publications).

Translated title of the contributionA new estimate for the topological degree
Original languageFrench
Pages (from-to)787-791
Number of pages5
JournalComptes Rendus Mathematique
Volume340
Issue number11
DOIs
StatePublished - Jun 1 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A new estimate for the topological degree'. Together they form a unique fingerprint.

Cite this